Muhlis, Muhlis, Department of Mathematics, Universitas Sulawesi Barat, Majene, Indonesia
-
Vol 4, No 1: January 2022 - Articles
Sensitivity, Optimal Control, and Cost-Effectiveness Analysis of Intervention Strategies of Filariasis
Abstract PDF
Jambura Journal of Mathematics has been indexed by
Jambura Journal of Mathematics (e-ISSN: 2656-1344) by Department of Mathematics Universitas Negeri Gorontalo is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License. Powered by Public Knowledge Project OJS.
Editorial Office
Department of Mathematics, Faculty of Mathematics and Natural Science, Universitas Negeri Gorontalo
Jl. Prof. Dr. Ing. B. J. Habibie, Moutong, Tilongkabila, Kabupaten Bone Bolango, Gorontalo, Indonesia
Email: info.jjom@ung.ac.id.